# SDR SWIA200413991

- Difficulty date: October 20, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 41,831 hours, 51,283 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 12064207611
- Part serial: 120031
- Condition: Faulty
- Location: Cockpit
- Part time: 30 hours, 42 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT WITH OUTBOARD FLAPS STUCK AT 7 DEGREES.  REMOVED AND REPLACED FLAP SELECTOR LEVER AND CLEANED OUTBOARD FLAP CANNON PLUGS IAW 27-50-00.  OPERATIONAL CHECK GOOD.
